# SDR GAIA03105

- Difficulty date: September 10, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N6806
- Make and model: Boeing 727223
- Aircraft serial: 19481
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-2 CHECK, FOUND MAIN CABIN FRAME BS 1010 HAS A DENT ABOVE STRINGER 25R.  REF FASI N/R 53289 CUT OUT DAMAGE, 7 INCHES BY 3.5 INCHES DOUBLER REPAIR PER B727 SRM 51-40-3, FIGURE 1 AND 53-10-2 FIGURE 5.  (M)
